# SDR CA100623006

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 32,942 hours
- Engine: Ge CF343A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GOT GEAR DISAGREE, THE CREW ADVISED THE MAINS CAME UP BUT THE NOSE DID NOT.  CREW ELECTED TO RETURN, DEFECT NR 922471 RAISED (RESOLVED ON W/O: 242075 TASKCARD: NR-00001) NLG DOOR SELECTOR VALVE REPLACED WITH REFERENCE TO AMM 32-22-20.  GEAR SWING CONFIRMS SATISFACTORY OPERATION.
